A 23-year-old female asked:
Disclaimer

brown discharge, pelvic pain, and the mirena (levonorgestrel)....what us causing this? thanks

1 doctor answer
Dr. Karen Dantin
36 years experience Family Medicine
Check it out: Could be many thing. Evaluation warrented
Answered on Apr 9, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old female asked:
Dr. Jeffrey Juchau
32 years experience Family Medicine
Irregular bleeding: This can be a side effect of Mirena (levonorgestrel). Anemia can be a result of this. You need to be evaluated by the physician who placed the IUD.
1
1 thank
A 30-year-old female asked:
Dr. Philip Miller
46 years experience Family Medicine
GYN exam: The spotting may be due to the Mirena; however, the pelvic pain requires further GYN evaluation ASAP.
A 40-year-old female asked:
Dr. Que Chu
Dr. Que Chu answered
45 years experience General Practice
Mirena (levonorgestrel) side effects: Merina (levenorgestrel-releasing IUD) is indicated for intrauterine contraception up to 5 years. Your device has been there for 6 years. It also caus ... Read More
3
3 thanks
A 39-year-old member asked:
Dr. Michael Hulse
26 years experience Gynecology
Probably mucus.: The marina iud releases a hormone that causes the cervical mucus to be thick. This is the most likely source of your discharge. If you're having other ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month